Illinois, 2008

Hail and Damaging Wind in Illinois, June 20, 2008

June 20, 2008 · NWS LOT · 7 events in 3 counties and zones

Strong to severe storms moved across parts of northeast Illinois during the late morning and afternoon hours of June 20th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LOT wrote it up.

Strong to severe storms moved across parts of northeast Illinois during the late morning and afternoon hours of June 20th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before the first event at Jun 20, 9:30 AM CST, 22 minutes earlier.

Area forecast discussion, Jun 20, 9:30 AM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1030 AM CDT FRI JUN 20 2008

.MESOSCALE UPDATE...
1030 AM CDT

SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPED ACROSS SOUTHERN
WISCONSIN EARLIER THIS MORNING AND HAVE SINCE TRACKED INTO
NORTHERN ILLINOIS. THE MAIN CONCERN WITH THESE STORMS HAVE BEEN
THE HAIL THREAT. SO FAR...JUST HAVE HAD A REPORT OF PEA SIZED HAIL
OUT OF MCHENRY COUNTY. SLIGHTLY LARGER HAIL STONES MAY HAVE
ACCOMPANIED THE CELL THAT MOVED THROUGH WINNEBAGO COUNTY BUT CALLS
TO LOCAL LAW ENFORCEMENT SHOWED JUST HEAVY RAIN WITH THE STORMS.
AM EXPECTING THESE PULSE TYPE STORMS TO CONTINUE OVER THE NEXT FEW
HOURS WITH SMALL HAIL REMAINING THE MAIN THREAT. IT APPEARS THAT
SHEAR MAY BE SLIGHTLY IMPROVING THROUGH THE AFTERNOON...WHICH MAY
BE SUPPORTIVE OF STORMS THAT ARE A LITTLE MORE ORGANIZED. WITH NOT
MUCH DRY AIR PRESENT IN THE LOW TO MID LEVELS OF THE
ATMOSPHERE...WIND LIKELY WONT BE MUCH OF A THREAT. WILL BE RE-
ASSESSING THE ATMOSPHERE AFTER DVNS 18Z SOUNDING COMES IN...BUT
AM EXPECTING RE-DEVELOPMENT THIS AFTERNOON WITH THINGS SHUTTING
DOWN IN THE EVENING.

HALBACH

&&

.PREV DISCUSSION...
317 AM CDT

MAJOR FORECAST CHALLENGE FOR THE NEXT FEW DAYS INCLUDING THE
UPCOMING WEEKEND WILL BE NORTHWEST FLOW AND SUCCESSIVE UPPER LEVEL
IMPULSES TRANSLATING THROUGH AREA. FIRST OF THESE FEATURES NOW
MOVING INTO THE REGION FROM THE UPPER MISS RVR VLY AS WE
SPEAK...WITH ECHOES NOTED ON RADAR ACROSS CENTRAL AND WESTERN WI.
WITH THAT IN MIND...DECIDED TO KEEP SLIGHT CHANCE POPS GOING THROUGH
AM HOURS TODAY MAINLY ACROSS NORTHERN CWA...WITH PREMISE THAT LOW
LEVELS WILL BEGIN TO DRY ACCORDINGLY WITH ONSET OF SOLAR INSULATION.
AT THE SFC...MAIN SFC HIGH REMAINS WELL TO THE WEST ACROSS PORTIONS
OF THE NORTHERN PLAINS AND NORTHERN ROCKIES...IN ASSOCIATION WITH
STRENGTHENING UPPER LEVEL RIDGE. FURTHER TO THE SOUTH...TWO SEPARATE
ONGOING MCS/S CONTINUE TO MOVE THROUGH PORTIONS OF THE SOUTHERN
PLAINS AND MID MISS RVR VLY...IN VICINITY OF MAIN LLJ AND MAX
AVAILABLE MOISTURE. ACROSS OUR REGION...CI CONTINUES TO STREAK THE
AREA THIS MORNING IN RESPONSE TO ONGOING WEAK CONVECTION ACROSS
PORTIONS OF WI AND FURTHER UPSTREAM ACROSS THE NORTHERN PLAINS AS
ENERGY CONTINUES TO SPILL OVER MAIN UPPER LEVEL RIDGE.

AS THE AFTERNOON HOURS ARRIVE...NEXT IMPULSE EXPECTED TO BEGIN
IMPACTING THE REGION AS SHORTWAVE TROUGH BEGINS MOVING INTO AREA
FROM THE CANADIAN PRAIRIE PROVINCES. MEANWHILE AT THE SFC...WEAK SFC
FRONT/TROUGH ALSO EXPECTED TO BEGIN MOVING TOWARDS AREA IN
ASSOCIATION WITH SFC LOW PRESSURE CENTER LOCATED ACROSS SW ONT.
GFS/WRF IN FAIRLY GOOD AGREEMENT THROUGH THE SHORT TERM WITH WINDS
BECOMING A BIT MORE SOUTHWESTERLY WITH TIME BY THIS
AFTERNOON...AIDING IN MOISTURE ADVECTION AND RETURN FLOW ACROSS THE
MIDWEST. WRF SHOWS LOW 60F DEWPOINTS ARRIVING BY THIS AFTERNOON
WHILE GFS REMAINS AN BIT MORE COPIOUS WITH MID 60F DEWPOINTS BEING
ADVERTISED. APPEARS CONCEIVABLE WITH THE ARRIVING FORCING FEATURES
THAT POOLING OF MOISTURE WILL ARRIVE LATER TODAY...HOWEVER QUESTIONS
REMAIN ON WHETHER ENOUGH MOISTURE WILL BECOME AVAILABLE FOR
AFTERNOON CONVECTION BASED ON MODEL/S KNOWN POOR HANDLING OF RETURN
FLOW. WITH THAT IN MIND...SIGNIFICANT DIFFERENCES STILL REMAIN WITH
REGARDS TO AVAILABLE INSTABILITY BETWEEN INDIVIDUAL SHORT TERM
PROGS. WRF MUCH MORE CONSERVATIVE WITH ADVERTISED INSTABILITY
(500-700 J/KG) BY LATE THIS AFTERNOON...WHILE GFS CRANKS OUT NEARLY
1700 J/KG...LIKELY A BY-PRODUCT OF ITS HIGHER DEGREE OF LOW LEVEL
MOISTURE. ANOTHER FACTOR IM STRUGGLING WITH WITH REGARDS TO
AFTERNOON CONVECTION IS THAT MOISTURE CONVERGENCE ALONG APPROACHING
SFC TROUGH/WEAK FRONT DOES NOT APPEAR ALL THAT IMPRESSIVE AT THE
MOMENT...WITH WINDS EXPECTED TO BECOME SWRLY WHILE SFC BOUNDARY
APPROACHES FROM THE NW. SOUTHERLY FLOW INITIALLY WILL LIKELY KEEP
BEST MOISTURE CONVERGENCE TO THE NORTH OF OUR AREA...MAINLY TO THE
NORTH OF THE WI/IL STATE LINE. FOR NOW...WILL CHANCE POPS GOING FOR
NOW...WITH SPC/S NEW DAY 1 KEEPING OUR AREA IN SLIGHT RISK FOR
AFTERNOON ACTIVITY. FAVORABLE WET BULB ZERO LEVELS (ROUGHLY 8-9 KFT)
SUGGEST SMALL HAIL WILL BE THE PRIMARY THREAT ALONG WITH FAIRLY COOL
700/500MB TEMPS ALOFT. FORECAST SOUNDINGS REALLY SHOW LACK OF
SUFFICIENT DRY AIR AND MID/UPPER LEVELS SO FEEL HAIL WILL BE BIGGEST
CONCERN WITH ANY STORMS THAT DO DEVELOP.

ACTIVE PATTERN CONTINUING INTO THE WEEKEND WITH A MORE DYNAMICALLY
INDUCED SHORTWAVE TROUGH EXPECTED TO ARRIVE ON SATURDAY. SIMILAR
SCENARIO EXPECTED ONCE AGAIN ON SAT WITH WEAK FRONTAL
BOUNDARY/TROUGH ALSO EXPECTED TO ROTATE THROUGH AREA. COLD TEMPS
ALOFT WILL HELP PROMOTE INSTABILITY THROUGH AFTERNOON WITH HAIL
AGAIN BEING THE MAJOR THREAT. NEXT WAVE ARRIVES ON SUNDAY...KEEPING
THREAT FOR SHWRS/STORMS IN FORECAST BEFORE UPPER RIDGE FINALLY
BEGINS NOSING INTO AREA SUNDAY NIGHT INTO MONDAY...EFFECTIVELY
GIVING A PUSH TO THE PERSISTENT UPPER LEVEL LOW THAT HAS BEEN CAMPED
OUT ACROSS EASTERN CANADA. SUNDAY APPEARS TO BE THE COOLEST DAYS OF
THE WEEKEND WITH NW FLOW DOMINATING IN THE PRESENCE OF EXTENSIVE
CLOUD COVER AS WELL AS SHWRS/STORMS ONCE AGAIN. MONDAY APPEARING TO
BE A RATHER NICE DAY ACROSS REGION WITH SFC HIGH PRESSURE BUILDING
OVER THE AREA...HOWEVER PERSISTENT NORTHERLY FLOW OFF THE LAKE
WILL LIKELY KEEP IMMEDIATE LAKESHORE AREAS RATHER COOL. QUICK LOOK
AT EXTENDED SHOWS PERSISTENT RIDGE ACROSS NATION/S HEARTLAND
EFFECTIVELY REMAINING IN PLACE...WITH SUCCESSIVE IMPULSES
MOVING INTO THE AREA AS ENERGY SPILLS OVER RIDGE AXIS. CHANCE FOR
SHWRS/STORMS LIKELY RE-ARRIVING BY TUESDAY WITH ARRIVAL OF NEXT
DISTURBANCE.

GITRO

&&

.AVIATION...

1200 UTC TAFS...OVERNIGHT RADIATIVE COOLING HAS SET UP THE PRESENT
INVERSION. WARMING TO 76 AROUND 10AM THIS MRNG SHUD REACH THE
MIXING TRIGGER AND MIX WINDS TO AROUND 10 KTS. A LATE AFTN
INCREASE TO HIER WINDS ALOFT MAY PUSH WINDS TO 15 KTS MID TO LATE
AFTN. ANY LAKE BREEZE THAT KICKS IN NEAR THAT TIME WILL BE HALTED
AT THESE SPEEDS IF NOT PUSHED BACK. THUS LAKE BREEZE MAY MAKE IT
ONTO SHORE BUT NOT VERY FAR INLAND.

WILL BE SOME REMNANT AC AND CI FROM DISSIPATED STORMS THAT
ADVANCED SE THRU WI AND MN OVERNIGHT. THIS IS ASSOC WITH SHORT
WAVE PUSHING INTO ONTARIO BUT WITH UPR FLO FCST TO BACK TONIGHT
MOST MID AND HI CLOUDS TO SLIP BY TO THE NE OF THE TERMINALS.

THIS SHORT WAVE TROF TO BE MOVING ESE FROM WI AND THE WESTERN
U.P. TO LK MI THIS AFTERNOON WHILE HIGHER DEW POINTS CURRENTLY ACROSS
MOST OF MO AND SW IA START TO ADVECT INTO THE LOCAL AREA ON WSW LO
LVL FLO AHEAD OF ASSOCIATED WEAK SFC TROF.

INSTABILITY IN PLACE THIS AFTERNOON WITH SFC HEATING AND
INCREASING DEW POINTS WHILE MID LVL TEMPS REMAIN COOL AS NW FLO
ALOFT MAINTAINED. SFC FORCING WEAK AND MAIN AREA OF MID LVL
FORCING EXPECTED TO BE REMOVED TO THE NE WITH THE SHORT WAVE TROF
SO DO NOT ANTICIPATE MORE THAN AN ISOLD TSRA VCNTY OF TERMINALS.

RLB

&&

.MARINE...
159 AM CDT

LOW PRESSURE ANCHORED OVER ONTARIO THIS WEEKEND WILL SWING SEVERAL
TROUGHS DOWN THRU THE LAKES...ALTERNATING WIND DIRECTIONS FROM
SOUTHWEST TO WEST OR EVEN NORTHWEST. ONE FINAL WAVES DOWN THE
LAKES ON SUNDAY WILL SWITCH WINDS TO THE NORTH WHILE THIS LOW
TAKES OFF FOR NORTHERN QUEBEC AND HIGH PRESSURE BUILDS INTO THE MS
VLY FROM THE PLAINS. THIS HIGH BUILDS OVER THE LAKES LATE
MONDAY...RETREATING SOUTHEAST TUESDAY WHILE ANOTHER LOW PRESSURE
SYSTEM DROPS OVER THE LAKES FROM MANITOBA.

RLB

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...NONE.

&&
Hazardous weather outlook, Jun 20, 9:44 AM CST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1044 AM CDT FRI JUN 20 2008

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
211545-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
1044 AM CDT FRI JUN 20 2008 /1144 AM EDT FRI JUN 20 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

   SCATTERED THUNDERSTORMS.
   HAIL TO THE SIZE OF NICKELS.

  AREAS AFFECTED AND TIMING:

   MAINLY NORTHERN ILLINOIS.

  DISCUSSION:

SCATTERED THUNDERSTORMS HAVE ALREADY DEVELOPED ACROSS NORTHERN
ILLINOIS AND REDEVELOPMENT IS EXPECTED THIS AFTERNOON. WHILE THE
STRONGEST UPDRAFTS IN THESE STORMS WILL BE FAIRLY SHORT
LIVED...THEY MAY LAST LONG ENOUGH TO DEVELOP SOME HAIL WITHIN
THEM. A FEW OF THE STORMS HAVE ALREADY DROPPED PEA SIZED HAIL.
STORMS THIS AFTERNOON MAY BE A LITTLE MORE ORGANIZED AND POSE MORE
OF A THREAT TO DROP SEVERE SIZED HAIL.

PORTIONS OF THE PECATONICA...ROCK AND FOX RIVERS WILL REMAIN IN
FLOOD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE FOR ISOLATED THUNDERSTORMS BOTH SATURDAY AND
SUNDAY...WITH ADDITIONAL CHANCES EXPECTED BY MIDWEEK.

PORTIONS OF THE PECATONICA...ROCK AND FOX RIVERS WILL REMAIN IN
FLOOD THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS MORNING INTO THE EARLY EVENING HOURS.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-211545-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
1044 AM CDT FRI JUN 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS
NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE
WATERS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH THE WEEKEND.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-211545-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
1044 AM CDT FRI JUN 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS
OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH THE REST OF THE
WEEKEND.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

HALBACH

In the hours before

Local storm report, Jun 20, 9:14 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1014 AM CDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 AM     HAIL             MCCULLOM LAKE           42.37N 88.29W
06/20/2008  M0.25 INCH       MCHENRY            IL   TRAINED SPOTTER

&&

HALBACH

The radar

The Chicago radar (KLOT), 70 km away, was scanning. The volume nearest the first event began at 16:02 UTC.

Open the radar archive at this moment

Event by event

6 hail, 1 thunderstorm wind. Local standard time, as filed.

Hail, McHenry

When
June 20, 9:52 AM CST to 9:54 AM CST
Where
McHenry County, 1.87 mi NE of Huntley
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
42.190, -88.395

Nickel size hail was reported 1.9 miles northeast of Huntley.

Hail, McHenry

When
June 20, 9:55 AM CST to 10:05 AM CST
Where
McHenry County, Cary
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
42.200, -88.230

Penny to nickel size hail lasting 10 minutes was reported in Cary.

Hail, McHenry

When
June 20, 10:07 AM CST to 10:10 AM CST
Where
McHenry County, Crystal Lake
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.230, -88.330

Hail, McHenry

When
June 20, 10:13 AM CST to 10:15 AM CST
Where
McHenry County, Algonquin
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
42.170, -88.280

Hail, McHenry

When
June 20, 2:24 PM CST to 2:25 PM CST
Where
McHenry County, 2 mi W of Harvard
Measured
0.75 in hail
Reported by
Public
Coordinates
42.420, -88.659

Hail, Lake

When
June 20, 3:54 PM CST to 3:55 PM CST
Where
Lake County, 0.97 mi NW of Benet Lake
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
42.488, -88.096

Penny size hail was reported at Route 83 and North Avenue.

Thunderstorm Wind, Du Page

When
June 20, 4:25 PM CST
Where
Du Page County, 0.4 mi WSW of Warrenville
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Employee
Coordinates
41.818, -88.177

A tree was blown down onto a house near Warren Avenue and Warrenville Road.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2008Every state in 2008This day in weather historyWarnings in Illinois, June 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 130713, 130714, 130715, 130716, 130717, 130718, 130719.